# SDR FDEA201011094288

- Difficulty date: November 9, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 51,657 hours, 11,814 cycles
- Engine: Ge CF680
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AFA38051
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CARRYING OUT WALKAROUND CHECK, FOUND LOWER CTR CARGO DOOR WITH 01   EACH EDGE CRACK AT FWD LOWER CORNER.  REPAIRED AS PER SRM 52-30-16 FIGURE 201 REVISION 44.0. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100 REVISION 111.
